# SDR REXA97233

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 691
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Screw X
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RETURNED TO RAMP WITH ENGINE SHORT ON TAKEOFF TORQUE.  ADJUSTED SCREW X.  (M)
